Alert archive / Missouri / Flash Flood Warnings in 2013
Flash Flood Warning 12, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Apr 18, 2013, 11:09 AM CDT for 4 counties in Missouri. It was in force for 6 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 18, 2013, 11:09 AM CDT (16:09 UTC)
- Expired
- Apr 18, 2013, 5:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Dent County, MO, Howell County, MO, Shannon County, MO, Texas County, MO
The radar
The St Louis radar (KLSX), 164 km from the middle of the area, began a volume at 16:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 18, 11:45 AM CDT | FLASH FLOOD | 12 Ese Salem, MO | RESIDENTS RESCUED FROM TRAILER SURROUNDED BY WATER ALONG THE MERAMEC RIVER NEAR HIGHWAY EE. |
| Apr 18, 12:10 PM CDT | HEAVY RAIN 4 | 15 E Salem, MO | FELL IN THE PREVIOUS 5.5 HOURS. |
| Apr 18, 3:00 PM CDT | FLASH FLOOD | 1 Nw Salem, MO | SPRING CREEK WAS REPORTED OUT OF ITS BANKS AND OVER THE BRIDGE ON COUNTY ROAD 3220. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 36 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 4.2 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 13 J/kg
- Mixed-layer CIN
- -167 J/kg
- Mixed-layer LCL
- 1125 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 132 m²/s²
- 0-3 km storm-relative helicity
- 220 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
763
WGUS53 KSGF 181609
FFWSGF
MOC065-091-203-215-182200-
/O.NEW.KSGF.FF.W.0012.130418T1609Z-130418T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1109 AM CDT THU APR 18 2013
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
DENT COUNTY IN SOUTH CENTRAL MISSOURI...
NORTHERN HOWELL COUNTY IN SOUTH CENTRAL MISSOURI...
NORTHERN SHANNON COUNTY IN SOUTH CENTRAL MISSOURI...
SOUTHEASTERN TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...
* UNTIL 500 PM CDT.
* AT 1105 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS PRODUCED VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
RADAR ESTIMATES AND AREA RAIN GAGES INDICATE THAT OVER THREE
INCHES OF RAIN HAS FALLEN OVER THE WARNED AREA SINCE 8 AM.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
ROUTE KK AT GLADDEN CREEK JUST NORTH OF AKERS...
ROUTE Y...4 MILES NORTHWEST OF MOUNTAIN VIEW...
ROUTE U...6 MILES EAST OF WILLOW SPRINGS...
HIGHWAY 119 AT PIGEON CREEK NEAR MONTAUK STATE PARK...
ROUTE DD AT DRY FORK NORTHWEST OF SALEM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 3664 9211 3706 9210 3705 9183 3778 9162
3779 9132 3771 9130 3771 9118 3758 9118
3759 9130 3751 9131 3750 9120 3731 9118
$$
TERRY3 follow-up statements
183
WGUS73 KSGF 181901
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
201 PM CDT THU APR 18 2013
MOC065-091-203-215-182200-
/O.CON.KSGF.FF.W.0012.000000T0000Z-130418T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DENT MO-HOWELL MO-SHANNON MO-TEXAS MO-
201 PM CDT THU APR 18 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR
DENT...NORTHERN HOWELL...NORTHERN SHANNON AND SOUTHEASTERN TEXAS
COUNTIES...
AT 154 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
HEAVY RAINFALL HAD ENDED OVER TEH WARNED AREA. HOWEVER...AREA RIVER
GAGES SHOWED RAPID RISES ACROSS THE AREA FROM THE TWO TO FOUR INCHES
OF RAIN THAT FELL EARLIER TODAY.
RUNOFF FROM THIS EXCESSIVE RAINFALL IS CAUSING FLASH FLOODING.
CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
ROUTE KK AT GLADDEN CREEK JUST NORTH OF AKERS...
ROUTE Y...4 MILES NORTHWEST OF MOUNTAIN VIEW...
ROUTE U...6 MILES EAST OF WILLOW SPRINGS.
THE MISSOURI DEPARTMENT OF TRANSPORATION REPORTS THAT THE FOLLOWING
ROADS ARE CLOSED DUE TO FLOODING.
ROUTES TT AND EE IN EASTERN DENT COUNTY...
ROUTE YY IN NORTHWEST SHANNON COUNTY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 3664 9211 3706 9210 3705 9183 3778 9162
3779 9132 3771 9130 3771 9118 3758 9118
3759 9130 3751 9131 3750 9120 3731 9118
$$312
WGUS73 KSGF 182101
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
401 PM CDT THU APR 18 2013
MOC091-215-182107-
/O.CAN.KSGF.FF.W.0012.000000T0000Z-130418T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HOWELL MO-TEXAS MO-
401 PM CDT THU APR 18 2013
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHERN HOWELL AND
SOUTHEASTERN TEXAS COUNTIES...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
&&
LAT...LON 3738 9165 3778 9162 3779 9132 3771 9130
3771 9118 3758 9118 3759 9130 3751 9131
3750 9120 3736 9119
$$
MOC065-203-182200-
/O.CON.KSGF.FF.W.0012.000000T0000Z-130418T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DENT MO-SHANNON MO-
401 PM CDT THU APR 18 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR DENT
AND NORTHWESTERN SHANNON COUNTIES...
AT 354 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THAT EXCESSIVE RAINFALL WAS PRODUCING FLASH FLOODING ACROSS
THE WARNED AREA.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
ROUTE TT AT CROOKED CREEK JUST EAST OF SLIGO.
THE MISSOURI DEPARTMENT OF TRANSPORTATION REPORTED THAT THE
FOLLOWING ROADS WERE CLOSED DUE TO FLOODING...ROUTES KK AND P IN
EXTREME NORTHERN SHANNON COUNTY AND SPUR EE IN EASTERN DENT COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
&&
LAT...LON 3738 9165 3778 9162 3779 9132 3771 9130
3771 9118 3758 9118 3759 9130 3751 9131
3750 9120 3736 9119
$$712
WGUS73 KSGF 182205
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
505 PM CDT THU APR 18 2013
MOC065-203-182213-
/O.EXP.KSGF.FF.W.0012.000000T0000Z-130418T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DENT MO-SHANNON MO-
505 PM CDT THU APR 18 2013
...THE FLASH FLOOD WARNING HAS EXPIRED FOR DENT AND NORTHWESTERN
SHANNON COUNTIES...
WHILE THE RISK OF FLASH FLOODING HAS ENDED...RUNOFF MAY CONTINUE TO
CAUSE FLOODING OF SMALL STREAMS AND LOW WATER CROSSINGS. THEREFORE
THE FLASH FLOOD WARNING HAS BEEN REPLACED WITH AN AREAL FLOOD
WARNING.
IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW
ENFORCEMENT AGENCY.
LAT...LON 3738 9165 3778 9162 3779 9132 3771 9130
3771 9118 3758 9118 3759 9130 3751 9131
3750 9120 3736 9119
$$
FOSTERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Apr 18, 9:36 AM CDT, 1 hour 33 minutes earlier.
Area forecast discussion, Apr 18, 9:36 AM CDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
936 AM CDT THU APR 18 2013
.MESOSCALE DISCUSSION...
ISSUED AT 929 AM CDT THU APR 18 2013
RADAR LEWP ACROSS SOUTH CENTRAL MISSOURI WITH SEVERAL MESOVORTS
ALONG THE LINE. SPC HAS GONE WITH TORNADO WATCH AHEAD OF THIS
LINE...WITH SOME ISOLATED SPIN-UPS POSSIBLE ALONG THE LINE. WE
HAVE HAD SEVERAL OF THESE MESOVORTS OVER THE PAST SEVERAL HOURS
BUT AS OF YET NO CONFIRMED TORNADOES OR DAMAGE ASSOCIATED WITH
THESE. SEVERE RISK SHOULD EXPIRE AFTER THE LINE CLEARS THE CWA
DESPITE THE FRONT LAGGING BEHIND (ROUGHLY FROM MORGAN COUNTY DOWN
THROUGH SPRINGFIELD INTO STONE COUNTY. FRONT SHOULD CONTINUE
STEADY PROGRESS EASTWARD THIS MORNING WITH STRATUS AND COLD AIR
ADVECTION MOVING IN QUICKLY BEHIND THE FRONT WITH ANY
REDEVELOPMENT LATER THIS AFTERNOON EXPECTED TO BE EAST OF THE CWA.
&&
.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 405 AM CDT THU APR 18 2013
A DEEP UPPER TROUGH WILL SLOWLY MAKES ITS WAY INTO THE CENTRAL
U.S. TODAY. THE ASSOCIATED SURFACE COLD FRONT WILL SLOWLY PUSH
EAST THIS MORNING WITHIN THE DEEP SOUTHWESTERLY FLOW AHEAD OF THE
TROUGH. A BROAD DIFFLUENT FLOW ON THE NOSE OF A POWERFUL UPPER JET
ROUNDING THE BASE OF THE TROUGH WILL MAINTAIN WIDESPREAD SHOWERS
AND THUNDERSTORMS THROUGH MIDDAY.
WHILE INSTABILITY WILL BE MARGINAL EARLY TODAY SHEAR PROFILES WILL
SUPPORT THE POSSIBILITY OF ISOLATED SEVERE STORMS. OF GREATER
CONCERN THIS MORNING WILL BE THE POTENTIAL FOR FLOODING.
PRECIPITABLE WATER VALUES NEAR 1.5 INCHES WILL LEAD TO EFFICIENT
RAINFALL AND TRAINING CELLS WILL HEIGHTEN THE FLOOD RISK. EXPECT
THE RAINFALL TO PERSIST ACROSS SOUTHWESTERN MISSOURI AND EXTREME
SOUTHEASTERN KANSAS EARLY THIS MORNING AS A SURFACE WAVE RIDES
NORTH ALONG THE FRONT. ONCE THIS SURFACE LOW TRACKS TO THE NORTH
THE FRONT WILL BEGIN TO MOVE STEADILY EAST.
SOME RECOVERY IN INSTABILITY MAY OCCUR ACROSS THE EASTERN OZARKS OF
SOUTH CENTRAL MISSOURI BEFORE THE FRONT EXITS TO THE EAST THIS
AFTERNOON. HOWEVER THE BRUNT OF SEVERE WEATHER TODAY WILL BE TO THE
EAST.
THE ASSOCIATED COLD FRONT WILL SURGE EAST LATER THIS MORNING INTO
THE AFTERNOON RESULTING IN STRONG COLD AIR ADVECTION AND FALLING
TEMPERATURES.
MUCH COLDER AIR WILL OVERSPREAD THE AREA TONIGHT WITH LOWS FALLING
INTO THE LOWER AND MIDDLE 30S. SOME LOCATIONS MAY BRIEFLY TOUCH
THE FREEZING MARK. HOWEVER CLOUDS AND STEADY NORTHWEST WIND
SHOULD PREVENT FROST EXCEPT FOR VERY LOCALIZED WIND PROTECTED
AREAS.
.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 405 AM CDT THU APR 18 2013
THE UNSEASONABLY COLD WEATHER WILL PERSIST INTO FRIDAY WITH SOME
AREAS NOT GETTING OUT OF THE 40S. CONDITIONS FRIDAY NIGHT WILL BE
MORE FAVORABLE FOR FROST OR EVEN A FREEZE AS SURFACE HIGH PRESSURE
BUILDS INTO THE OZARKS.
SOUTHERLY WINDS AND A BIT OF A WARM UP WILL RETURN SATURDAY AND
SUNDAY. HOWEVER TEMPERATURES WILL REMAIN BELOW NORMAL AS A BROAD
UPPER TROUGH INFLUENCES MUCH OF THE LOWER 48.
A SERIES OF DISTURBANCES WILL BRING CHANCES OF RAINFALL AS EARLY
AS SUNDAY BUT MORE LIKELY EARLY NEXT WEEK. A DEEP UPPER TROUGH IS
PROGGED TO DIG INTO THE CENTRAL U.S. BY THE MIDDLE OF NEXT WHICH
WILL BRING ANOTHER COLD FRONT FOLLOWED BY COLDER TEMPERATURES.
&&
.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z FRIDAY MORNING)
ISSUED AT 613 AM CDT THU APR 18 2013
FRONTAL BOUNDARY WAS LOCATED JUST TO THE NORTHWEST OF JOPLIN AS OF
11Z. MAIN PRE-FRONTAL LINE OF CONVECTION HAS SHIFTED EAST...STRETCHING
FROM SALEM TO BBG WITH RESIDUAL WEAKER CONVECTION BEHIND THE
FRONT. CEILINGS WERE GENERALLY VFR BEHIND THE SQUALL LINE BUT
AHEAD OF THE FRONT...AND DROP TO IFR/MVFR BEHIND THE FRONT. SHOULD
SEE THIS TREND TODAY AS THE FRONT SWEEPS THROUGH THE AREA FROM
WEST TO EAST THIS MORNING. WILL LIKELY RISE INTO MVFR CATEGORY BY
LATE IN THE MORNING/EARLY AFTERNOON.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR MOZ055>058-066>071-
077>081-088>091-093-094-101-102.
KS...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR KSZ073-097-101.
&&
MESOSCALE...LINDENBERG
SHORT TERM...FOSTER
LONG TERM...FOSTER
AVIATION...LINDENBERGHazardous weather outlook, Apr 18, 10:39 AM CDT, 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1039 AM CDT THU APR 18 2013 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-191545- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1039 AM CDT THU APR 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED TORNADO RISK. LIMITED THUNDERSTORM WIND DAMAGE RISK. ELEVATED FLOODING RISK. SIGNIFICANT LIGHTNING RISK. LIMITED NON THUNDERSTORM WIND RISK. LIMITED FREEZE RISK. DISCUSSION... A LINE OF THUNDERSTORMS WILL CONTINUE TO PUSH EAST ACROSS SHANNON AND OREGON COUNTIES THROUGH 1130 AM. DAMAGING WIND AND AN ISOLATED TORNADO WILL BE POSSIBLE WITH THIS LINE OF STORMS. FLOODING OF CREEKS...STREAMS...AND LOW WATER CROSSINGS WILL ALL REMAIN POSSIBLE TODAY...ACROSS LOCATIONS WHICH RECEIVED TRAINING OF STORMS DURING THE OVERNIGHT AND MORNING HOURS. FLOODING OF MAIN STEM RIVERS WILL BE POSSIBLE ACROSS MUCH OF THE OUTLOOK AREA. NON THUNDERSTORM WIND GUSTS OVER 30 MPH ARE EXPECTED AS A SHARPLY COLDER AIR MASS SPREADS OVER THE REGION BEHIND A COLD FRONT. A LIGHT FREEZE WILL THEN BE POSSIBLE TONIGHT... ESPECIALLY IN PROTECTED VALLEYS WEST OF AN OSAGE BEACH TO BRANSON LINE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. TEMPERATURES WILL AGAIN FALL INTO THE LOWER AND MIDDLE 30S AGAIN FRIDAY NIGHT. THUNDERSTORMS WILL BE POSSIBLE AROUND THE MIDDLE OF NEXT WEEK AS A STORM SYSTEM DEVELOPS ACROSS THE CENTRAL UNITED STATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED IN THE NEXT SIX HOURS FOR THROUGH 1130 AM FOR SHANNON AND OREGON COUNTIES. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) LINDENBERG
In the hours before
Local storm report, Apr 18, 9:00 AM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
900 AM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 AM FLASH FLOOD 1 SE AVA 36.94N 92.65W
04/18/2013 DOUGLAS MO EMERGENCY MNGR
WATER RESCUE OF SCHOOL BUS CR305 ON THE SOUTHEAST SIDE OF
AVA.
&&
DSALocal storm report, Apr 18, 9:11 AM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
911 AM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM FLASH FLOOD ROME 36.84N 92.77W
04/18/2013 DOUGLAS MO BROADCAST MEDIA
WATER RESCUE AT A LOW WATER CROSSING. TIME ESTIMATED.
&&
DSALocal storm report, Apr 18, 9:15 AM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
915 AM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 AM FUNNEL CLOUD 2 S WASOLA 36.76N 92.58W
04/18/2013 OZARK MO PUBLIC
FUNNEL CLOUD SIGHTED BY PUBLIC...RELAYED BY MEDIA.
&&
JCOLUCCILocal storm report, Apr 18, 10:15 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1015 AM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0946 AM TSTM WND GST MOODY 36.53N 91.99W
04/18/2013 E60 MPH HOWELL MO PUBLIC
LARGE LIMBS BLOWN DOWN. PERSON ESTIMATED UP TO 60 MPH
WIND GUSTS
&&
MGRIFFINLocal storm report, Apr 18, 10:59 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1059 AM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1058 AM FLASH FLOOD HOUSTON 37.33N 91.96W
04/18/2013 TEXAS MO PUBLIC
FLASH FLOODING REPORT IN TOWN OF HOUSTON RELAYED TO NWS
VIA SOCIAL MEDIA.
&&
JCOLUCCILocal storm report, Apr 18, 11:07 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1107 AM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1107 AM FLASH FLOOD 3 N CABOOL 37.17N 92.10W
04/18/2013 TEXAS MO PUBLIC
PICTURE SHOWING ELK CREEK OVER ITS BANKS FLOWING OVER
KILE ROAD. PICTURE VIA SOCIAL MEDIA
&&
MGRIFFINThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 1:24 AM CDT | Tornado Warning | SGF | McDonald, Newton | 36 min |
| Apr 18, 1:42 AM CDT | Tornado Warning | SGF | Jasper | 48 min |
| Apr 18, 1:58 AM CDT | Tornado Warning | SGF | McDonald, Newton | 47 min |
| Apr 18, 2:18 AM CDT | Tornado Warning | SGF | Barry, Dade, Lawrence | 42 min |
| Apr 18, 2:26 AM CDT | Flash Flood Warning | SGF | Barton, Jasper, McDonald, Newton | 7 hr |
| Apr 18, 2:48 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene, Polk | 57 min |
| Apr 18, 3:58 AM CDT | River Flood Warning | SGF | Pulaski | 3 days |
| Apr 18, 5:05 AM CDT | Flash Flood Warning | SGF | Barry | 4 hr |
| Apr 18, 5:48 AM CDT | Severe Thunderstorm Warning | SGF | Dent | 42 min |
| Apr 18, 6:07 AM CDT | Flash Flood Warning | SGF | Christian, Douglas, Stone, Taney | 6 hr |
| Apr 18, 6:26 AM CDT | Tornado Warning | SGF | Taney | 34 min |
| Apr 18, 6:33 AM CDT | Special Weather Statement | SGF | Douglas | 27 min |
| Apr 18, 7:08 AM CDT | Tornado Warning | SGF | Taney | 37 min |
| Apr 18, 7:44 AM CDT | Tornado Warning | SGF | Christian, Douglas, Taney | 31 min |
| Apr 18, 7:55 AM CDT | Areal Flood Warning | SGF | Benton, Camden, Hickory, Miller, Morgan, St. Clair | 10 hr |
| Apr 18, 7:59 AM CDT | Areal Flood Warning | SGF | Cedar, Dade, Dallas, Hickory, Lawrence, Polk and 1 more | 10 hr |
| Apr 18, 8:35 AM CDT | Tornado Warning | SGF | Douglas, Ozark | 25 min |
| Apr 18, 8:40 AM CDT | Flash Flood Warning | SGF | Douglas, Ozark, Taney | 3 hr |
| Apr 18, 8:59 AM CDT | Areal Flood Warning | SGF | Barry, Barton, Jasper, McDonald, Newton, Vernon | 6 hr |
| Apr 18, 9:24 AM CDT | Flash Flood Warning | SGF | Texas, Wright | 3 hr |
| Apr 18, 9:35 AM CDT | River Flood Warning | SGF | Phelps | 65 hr |
| Apr 18, 9:43 AM CDT | Tornado Warning | SGF | Howell, Oregon | 32 min |
| Apr 18, 10:27 AM CDT | Severe Thunderstorm Warning | SGF | Oregon, Shannon | 33 min |
| Apr 18, 11:53 AM CDT | Areal Flood Warning | SGF | Christian, Douglas, Ozark, Stone, Taney, Texas and 1 more | 6 hr |
| Apr 18, 2:23 PM CDT | River Flood Warning | SGF | McDonald | 46 hr |
| Apr 18, 2:56 PM CDT | Areal Flood Warning | SGF | Barry, Barton, Jasper, McDonald, Newton | 21 hr |
| Apr 18, 3:09 PM CDT | Areal Flood Warning | SGF | Camden, Dent, Laclede, Maries, Miller, Phelps and 1 more | 3 hr |
| Apr 18, 5:02 PM CDT | Areal Flood Warning | SGF | Dent, Maries, Phelps, Pulaski, Shannon, Texas | 18 hr |
| Apr 18, 5:08 PM CDT | River Flood Warning | SGF | Shannon | 25 hr |
| Apr 18, 5:45 PM CDT | Areal Flood Warning | SGF | Christian, Douglas, Ozark, Stone, Taney, Wright | 18 hr |
Nearby
Flash Flood Warnings in Missouri, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.